# SDR SWIA2020072751451

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*APU FIREWALL, AFT FACE HAS A CHAFE (MARKED).   (C-CHECK) RO 7/23/2020    REPAIRED APU FIREWALL, AFT FACE IAW CRJ700 SRM.
